PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 70 | 3 | 215-278
Tytuł artykułu

Predictive criteria for the representation of primes by binary quadratic forms

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
70
Numer
3
Strony
215-278
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-05-18
Twórcy
  • Department of Mathematics and Computer Science, Bar-Ilan University, 52900 Ramat-Gan, Israel
  • Department of Mathematics, Okanagan University College, Kelowna, British Columbia, Canada V1Y 4X8
  • Department of Mathematics and Statistics, Carleton University, Ottawa, Ontario, Canada K1S 5B6
Bibliografia
  • [1] S. Arno, The imaginary quadratic fields of class number 4, Acta Arith. 60 (1992), 321-334.
  • [2] P. Barrucand and H. Cohn, Note on primes of type x² + 32y², class number, and residuacity, J. Reine Angew. Math. 238 (1969), 67-70.
  • [3] J. A. Brandler, Residuacity properties of real quadratic units, J. Number Theory 5 (1973), 271-286.
  • [4] E. Brown, The power of 2 dividing the class-number of a binary quadratic discriminant, J. Number Theory 5 (1973), 413-419.
  • [5] E. Brown, Class numbers of quadratic fields, Istituto Nazionale di alta Matematica, Symposia Mathematica (Bologna) 15 (1975), 403-411.
  • [6] H. Cohn, A Second Course in Number Theory, Wiley, New York, 1962.
  • [7] P. E. Conner and J. Hurrelbrink, Class Number Parity, World Sci., Singapore, 1988.
  • [8] D. A. Cox, Primes of the Form x² + ny²; Fermat, Class Field Theory and Complex Multiplication, Wiley, New York, 1989.
  • [9] P. G. L. Dirichlet, Recherches sur les diviseurs premiers d'une classe de formules du quatrième degré, J. Reine Angew. Math. 3 (1828), 35-69.
  • [10] D. R. Estes and G. Pall, A reconsideration of Legendre-Jacobi symbols, J. Number Theory 5 (1973), 433-434.
  • [11] C. F. Gauss, Disquisitiones Arithmeticae, English translation by Arthur A. Clarke, Yale University Press, 1966.
  • [12] R. H. Hudson and K. S. Williams, Congruences for representations of primes by binary quadratic forms, Acta Arith. 41 (1982), 311-322.
  • [13] P. Kaplan, K. S. Williams, and Y. Yamamoto, An application of dihedral fields to representations of primes by binary quadratic forms, Acta Arith. 44 (1984), 407-413.
  • [14] P. A. Leonard and K. S. Williams, A representation problem involving binary quadratic forms, Arch. Math. (Basel) 36 (1981), 53-56.
  • [15] J. B. Muskat, On simultaneous representations of primes by binary quadratic forms, J. Number Theory 19 (1984), 263-282.
  • [16] J. B. Muskat and A. L. Whiteman, The cyclotomic numbers of order twenty, Acta Arith. 17 (1970), 185-216.
  • [17] L. Rédei and H. Reichardt, Die Anzahl der durch 4 teilbaren Invarianten der Klassengruppe eines beliebigen quadratischen Zahlkörpers, J. Reine Angew. Math. 170 (1933), 69-74
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav70i3p215bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.